MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH ACCOLADE TMZF HIP STEM #3; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH ACCOLADE TMZF HIP STEM #3; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 6020-0335
Medical Device Problem Codes Fracture (1260); Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Ambulation or Postural Difficulties (2544); Metal Related Pathology (4530); Insufficient Information (4580)
Date of Event 10/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Broken trunnion on tmzf stem.Revised femoral stem and replaced acetabular liner.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
Reported event: an event regarding disassociation involving an accolade stem was reported.The event was confirmed via clinical review of provided medical records.Method & results: -product evaluation and results: the reported device was not returned however a photograph was provided for review.The photograph shows a recently explanted head, stem and liner.The trunnion of the stem has penciled.The head is unidentifiable and the photograph does not show the head in its entirety.-clinician review: a review of the provided medical records by a clinical consultant indicated: confirmation of event: i can confirm that the patient underwent a total hip arthroplasty that sustained a head neck disassociation since i was able to view the xray.I can also confirm that clinical findings were consistent with metallosis since i was able to see an intraoperative x-ray showing soft tissue metallosis.Root cause analysis: the root cause of this event cannot be determined with certainty.The causes of head neck disassociation, trunnionosis and metallosis are multifactorial including initial surgical technique, especially in the way that the femoral head and trunnion are prepared prior to insertion, patient factors including activity level, lifestyle and bmi, and implant factors.-product history review: could not be performed as the device lot details were not provided.-complaint history review: could not be performed as the device lot details were not provided.Conclusions: it was reported that 'broken trunnion on tmzf stem.Revised femoral stem and replaced acetabular liner.' a review of the provided medical records by a clinical consultant indicated: confirmation of event: i can confirm that the patient underwent a total hip arthroplasty that sustained a head neck disassociation since i was able to view the xray.I can also confirm that clinical findings were consistent with metallosis since i was able to see an intraoperative x-ray showing soft tissue metallosis.Root cause analysis: the root cause of this event cannot be determined with certainty.The causes of head neck disassociation, trunnionosis and metallosis are multifactorial including initial surgical technique, especially in the way that the femoral head and trunnion are prepared prior to insertion, patient factors including activity level, lifestyle and bmi, and implant factors.The exact cause of the event could not be determined because insufficient information was provided.Further information such as the revision operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
ACCOLADE TMZF HIP STEM #3
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-CORK
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
anna ryan
raheen business park
limerick NA
EI   NA
61498200
MDR Report Key23587116
Report Number0002249697-2025-01341
Device Sequence Number9397945
Product Code LPH
UDI-Device Identifier04546540510556
UDI-Public04546540510556
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K121308
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number6020-0335
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/24/2025
Supplement Date Received by Manufacturer02/24/2026
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown